# SDR 95ZZZX6464

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31967
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601014
- Condition: Failed
- Location: Start/Gen
- Part time: 837 hours
- Component: Lucas, 23080050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR UNIT RECEIVED FOR OVERHAUL.  PIECES OF BEARING RETAINER FELL OUT OF UNIT.  FOUND THAT COMMUTATOR END BEARING HAD FAILED AND DRIVE END BEARING WAS VERY ROUGH FEELING.
